MAUDE Adverse Event Report: VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD. BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-02
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of restenosis leading to intervention and leg pain are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2021, the patient was implanted with one 6.0 x 60mm biomimics 3d (bm3d) stent to treat a denovo lesion of the superficial femoral artery (sfa) distal third to proximal popliteal segment in the left leg.An antegrade approach was used and the lesion was prepared using atherectomy and pre-dilated with percutaneous transluminal angioplasty (pta).The treated segment was post-dilated with pta.The site reported that on (b)(6) 2022, a restenosis of treated segment (target lesion) was identified.It was reported as not related to the device and not related to the procedure but due to a worsening of the pre-existing condition.It was reported as target lesion related.The patient attended clinic with left foot rest pain.The left sfa ostial to the proximal popliteal segment (including target lesion) was treated with drug coated balloon/drug eluting balloon (dcb/deb) angioplasty and laser atherectomy on (b)(6) 2022.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.The event was reviewed by veryan on (b)(6) 2023 and considered possibly related to the device.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD.
unit 11 galway technology park
parkmore road
galway, H91VE 0H
EI  H91VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway, H91VE-0H
EI   H91VE0H
MDR Report Key16403924
Report Number3011632150-2023-00022
Device Sequence Number5742914
Product Code NIP
UDI-Device Identifier05391526850398
UDI-Public(01)05391526850398(17)230211(11)210713(10)0000095155
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Model Number142122-02
Device Catalogue Number142122-02
Device Lot Number0000095155
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2023
Initial Report FDA Received Date02/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/13/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale
Patient Weight60 KG
Patient EthnicityHispanic